Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 276 - 299 2019-10-03

Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds

Jun-ichi Inoguchi [1]


The Ricci tensor, phi-Ricci tensor and the characteristic Jacobi operator 
on cosymplectic 3-manifolds are investigated.  
Almost cosymplectic manifold, Characteristic Jacobi operator
  • Reference1 J.T.Cho and M.Kimura, Reeb flow symmetry on almost contact three-manifolds, Differential Geom. Appl. 35 (2014), suppl., 266--273.
  • Reference 2 I.K.Erken and C.Murathan, A class of 3-dimensional almost cosymplectic manifolds, Turkish J. Math. 37 (2013), 884---894.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-6584-5739
Yazar: Jun-ichi Inoguchi (Sorumlu Yazar)
Ülke: Japan


Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg584487, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {276 - 299}, doi = {}, title = {Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds}, key = {cite}, author = {Inoguchi, Jun-ichi} }
APA Inoguchi, J . (2019). Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds. International Electronic Journal of Geometry , 12 (2) , 276-299 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/584487
MLA Inoguchi, J . "Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds". International Electronic Journal of Geometry 12 (2019 ): 276-299 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/584487>
Chicago Inoguchi, J . "Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds". International Electronic Journal of Geometry 12 (2019 ): 276-299
RIS TY - JOUR T1 - Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds AU - Jun-ichi Inoguchi Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 276 EP - 299 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds %A Jun-ichi Inoguchi %T Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Inoguchi, Jun-ichi . "Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 276-299 .
AMA Inoguchi J . Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 276-299.
Vancouver Inoguchi J . Characteristic Jacobi Operator on Almost Cosymplectic 3-Manifolds. International Electronic Journal of Geometry. 2019; 12(2): 299-276.